# SDR SWIA201127889

- Difficulty date: September 22, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 28,177 hours, 39,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEXT TO 2A LIGHT WILL NOT ILLUMINATE.  (FLT 6501)  REPLACED FORWARD  FLOOR EMERGENCY LIGHTING STRIP LAMP SOCKET.
